# SDR ASAA2023110346006

- Difficulty date: November 3, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,951 hours, 11,269 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: RP23600
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 DURING PERFORMING T/C 78273000 FOUND SHORT TIME FAULT MSG NBR: 75-20802 T25 SIGNALS DIAGREE. GROUNDED - YES. (RESOLVED ON W/O: 1976418 TASKCARD: N/R-00002 ) REPLACED PT25 SENSOR PER MM 73-21-02-000-801-F00, CLEARS PLT, SEAMC TODD NOTIFIED.
